Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My TSH level is high and iam taking Levothyroxine 150 which is lowered to 125, what is the reason ?

why would my doctor lower my medication if my TSH level is high ? i am 52 female wason 150 of Levothyroxine and my doctor lowered it to 125.
Asked On : Tue, 16 Aug 2011
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Usually if TSH has decreased from before or the T3 and T4 have increased the Levothyroxine dose is decreased because too much of it can cause hyperthyroidism instead of already existing hypothyroidism. Review your Reports to look for this change. Are you experiencing tremors, insomnia, sweating, diarrhoea, restlessness.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor